# SDR 2007UALA01981

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 25,855 hours, 5,964 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILERS FAILURE OF ONE OR MORE SPOILER PAIRS.  [07-13-07]  PULLED CIRCUIT BREAKER. RERACKED ACTUATOR CONTROL ELECTRONICS (ACE) - L2 MODULE. RESET CB AND PERFORMED PRIMARY FLIGHT CONTROL MAINT ACCESS TERMINAL (MAT) TEST, PASSED.  MSG NOT ACTIVE AND SPOILER ADVISORY ON UPPER EICAS NOT IN VIEW.  CKS OK FOR RETURN TO SERVICE.
